# SDR AALA202403223293

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 34,962 hours, 14,236 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR47541
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN NORMALLY. SEEMS LIKE THE BOTTOM LATCH ISN'T WORKING. HAD TO USE THE UNLOCK SWITCH TO OPEN THE DOOR. REMOVED AND REPLACED FLIGHT DECK DOOR LATCH MECHANISM PER AMM 52-51-21.
